# SDR IPXA09555960

- Difficulty date: May 17, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 10,097 hours, 7,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD CARGO BAY E5 PANEL DOOR LWR DOOR SUPPORT UPPER ATTACH BRACKET IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT BRACKET PER SRM 51-40-02.
